# SDR 2DYA20150602007

- Difficulty date: May 6, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 93,151 hours, 34,690 cycles
- Engine: Ge CF680C2B2
- Engine time: 76,337 hours, 22,338 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 4000' CREW HAD HIGH ENG VIBRATION WITH EGT GOING INTO YELLOW ARC ON LT ENG.  ENG PULLED BACK TO IDLE THRUST & STILL HAD VIBRATION.  ENG SHUTDOWN & RETURNED.  VISUAL DAMAGE TO TURBINE BLADES.  UPON INSPECTION, BORESCOPE, IT WAS DETERMINED THAT TURBINE BLADE FAILURE WAS THE REASON FOR THE VIBRATION.  R &R NR 1 ENG, PERFORMED VISUAL INSPECTION OF THE PYLON, COMPLETED ENG RUN CHECKS & LEAK CHECKS, SEE LOG PAGES 005040 THRU LOGPAGES 005150.  ENG CHANGE COMPLIED WITH & ALL ITEMS CLEARED.  ACFT READY FOR SERVICE.
